# SDR AALA20091104TUL11

- Difficulty date: October 11, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 28,287 hours, 11,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 23D HAS BROKEN SHROUD.  REPLACED SHROUD AT SEAT 23D.
